# SDR ASAA2023050543160

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 32,776 hours, 10,363 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RH76128
- Condition: Faulty
- Location: #2 Engine
- Part time: 4,208 hours, 1,249 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 FUEL FILTER BYPASS ILLUMINATED AFTER START AND ILLUMINATED INTERMITTENTLY THEREAFTER. GROUNDED - YES. A/C HAS HISTORY. CONNECTOR GVI FOR DP0803 FUEL FILTER CLOG SWITCH NO DEFECTS NOTED REF B737-900 FIM 73-05 TASK 801. REMOVED #2 FUEL FILTER PER B737-900 AMM 73-11-02-000-801-F00. NO CONTAMINATION NOTED. DUE TO HISTORY R&R #2 FUEL FILTER DIFFERENTIAL PRESSURE SWITCH PER AMM 73-34-01-000/400-801-F00. OPS TEST GOOD. FUEL FILTER BYPASS LIGHT DID NOT RETURN. AFTER IDLE POWER CHECK NO LEAKS NOTED. GROUND VERIFICATION OF ETOPS SIGNIFICANT SYSTEM ACCOMPLISHED. REF FIM 73-05 TASK 801.
